MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number LA6EBU35
Health Effect - Clinical Codes Intimal Dissection (1333); Vascular Dissection (3160)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure one resolute onyx des was implanted in the 1st obtuse marginal and a launcher guide catheter was used, which caused a dissection.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The dissection was a grade d dissection.The dissection was treated with implantation of one resolute onyx stent and medication.The investigator assessed the event as not related to the index device or anti-platelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: sponsor assessed event is not related to device or anti-platelet medication.Medtronic device caused the dissection.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: correction to medtronic aware date.Previous report was a not late report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient recovered.If information is provided in the future, a supplemental report will be issued.

Brand Name
LAUNCHER 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7721537
Report Number1220452-2018-00094
Device Sequence Number1050816
Product Code DQY
UDI-Device Identifier00613994819994
UDI-Public00613994819994
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2020
Device Catalogue NumberLA6EBU35
Device Lot Number0009044972
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/08/2018
11/06/2018
07/02/2019
07/02/2019
08/21/2019
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date10/02/2018
11/12/2018
07/10/2019
09/12/2019
09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight86